BibTeX records: Aifang Qu

download as .bib file

@article{DBLP:journals/siamma/ChenQ12,
  author    = {Shuxing Chen and
               Aifang Qu},
  title     = {Two-Dimensional Riemann Problems for Chaplygin Gas},
  journal   = {{SIAM} J. Math. Anal.},
  volume    = {44},
  number    = {3},
  pages     = {2146--2178},
  year      = {2012},
  url       = {https://doi.org/10.1137/110838091},
  doi       = {10.1137/110838091},
  timestamp = {Fri, 03 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamma/ChenQ12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics